# SDR ZZDA070427154

- Difficulty date: April 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engne
- Component: Engine, Rroyce
- Component part number: BR700715A130
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL NR 2 AFTER T/O. HAD ROLLBACK TO IDLE.  FOR VIBRATION FOR 3 TO 5 MIN RAN CHECK LIST- ENGINE CAME BACK WE RETURNED FOR LANDING.  NO TGT EXCEEDED.  REPLACED NR 2 ENG A/C OK FOR SERVICE
